Panadol Extra Rapide 12 effervescent tablets
Panadol Extra Rapide relieves headaches, teeth, menstrual pain and muscle pain, flu joints and colds in adults and adolescents from 12 years of age.
Detailed product information
Panadol Extra Rapide is designed to treat mild to moderate pain such as headaches (including migraine), toothache and menstrual pain. Panadol Extra Rapide also provides relief from the unpleasant symptoms of colds and colds, such as muscle pain, joint pain and sore throat. It reduces fever. Panadol Extra Rapide does not irritate the stomach. Panadol Extra Rapid sparkling tablets can be taken by adults and adolescents from 12 years of age.
Adults and adolescents from 15 years of age use 1-2 effervescent tablets (by body weight) as needed up to 4 times a day at 4-6 hours. The maximum daily dose is 8 tablets. Teenagers aged 12-15 years use 1 sparkling tablet at least 6 times a day at 4-6 hours. The maximum daily dose is 6 tablets. Do not drink for more than 7 days without consulting your doctor.
The active substances are paracetamol 500 mg and coffein 65 mg in 1 effervescent tablet
The other ingredients are sodium bicarbonate, sorbitol (E 420), sodium saccharin, sodium lauryl sulfate, citric acid, sodium carbonate, povidone, dimethicone.
Do not take any other medicines containing paracetamol. During treatment, alcohol must not be consumed.